Singularities of vector fields
Publications Mathématiques de l'IHÉS, Volume 43 (1974), pp. 47-100.
@article{PMIHES_1974__43__47_0,
     author = {Takens, Floris},
     title = {Singularities of vector fields},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {47--100},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {43},
     year = {1974},
     zbl = {0279.58009},
     mrnumber = {49 #4052},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1974__43__47_0/}
}
TY  - JOUR
AU  - Takens, Floris
TI  - Singularities of vector fields
JO  - Publications Mathématiques de l'IHÉS
PY  - 1974
DA  - 1974///
SP  - 47
EP  - 100
VL  - 43
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1974__43__47_0/
UR  - https://zbmath.org/?q=an%3A0279.58009
UR  - https://www.ams.org/mathscinet-getitem?mr=49 #4052
LA  - en
ID  - PMIHES_1974__43__47_0
ER  - 
%0 Journal Article
%A Takens, Floris
%T Singularities of vector fields
%J Publications Mathématiques de l'IHÉS
%D 1974
%P 47-100
%V 43
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1974__43__47_0
Takens, Floris. Singularities of vector fields. Publications Mathématiques de l'IHÉS, Volume 43 (1974), pp. 47-100. http://www.numdam.org/item/PMIHES_1974__43__47_0/

[1] H. F. De Baggis, Dynamical systems with stable structures, in S. LEFSCHETZ, Contributions to the theory of nonlinear oscillations II, Princeton, Princeton Univ. Press, 1952. | MR | Zbl

[2] J. Dieudonné, Foundations of Modern Analysis, New York, Acad. Press, 1960. | MR | Zbl

[3] R. E. Gomory, Trajectories tending to a critical point in 3-space, Ann. of Math., 61 (1955), 140-153. | MR | Zbl

[4] D. Grobman, Homeomorphisms of systems of differential equations, Dokl. Akad. Nauk, 128 (1965). | MR | Zbl

[5] P. Hartman, On the local linearization of differential equations, Proc. A.M.S., 14 (1963), 568-573. | MR | Zbl

[6] M. Hirsch, C. C. Pugh and M. Shub, Invariant manifolds (to appear). | Zbl

[7] M. Hirsch and C. C. Pugh, Stable manifolds and hyperbolic sets, in Proceedings of the A.M.S. Summer Institute on Global Analysis, Berkeley, Univ. Press, 1967.

[8] A. Kelley, The stable, center-stable, center, center-unstable and unstable manifolds. Published as appendix C in R. ABRAHAM and J. ROBBIN, Transversal mappings and flows, New York, Benjamin, 1967. | MR | Zbl

[9] H. I. Levine, Singularities of Differentiable Mappings, Notes of Lectures of R. Thom in Bonn (1960). Appeared in Proceedings of Liverpool Singularities, Symposium I, Lecture Notes in Math., 192, Berlin, Springer Verlag, 1971.

[10] B. Malgrange, Le théorème de préparation en géométrie différentiable (in Séminaire H. Cartan, 1962-1963), Paris (5e), 1964. | Numdam | Zbl

[11] R. Narasimhan, Analysis on Real and Complex manifolds, Amsterdam, North-Holland, 1968. | MR | Zbl

[12] V. V. Nemytskii and V. V. Stepanov, Qualitative theory of differential equations, Princeton, Princeton Univ. Press, 1960. | MR | Zbl

[13] M. M. Peixoto, Teoria Geometrica dos Equaçoes diferenciais, Rio de Janeiro, I.M.P.A., 1969.

[14] C. C. Pugh and M. Shub, Linearization of Normally Hyperbolic Diffeomorphisms and Flows, Inv. Math., 10 (1970), 187-198. | MR | Zbl

[15] A. Seidenberg, A new decision method for elementary algebra, Ann. of Math., 60 (1954), 365-374. | MR | Zbl

[16] J. Sotomayor, Generic 1-parameter families of flows on 2-manifolds, Publ. math. I.H.E.S., n° 43 (1973), 5-46. | Numdam | Zbl

[17] S. Sternberg, On the structure of local homeomorphisms of euclidean n-space-II, Am. J. Math., 80 (1958), 623-631. | MR | Zbl

[18] F. Takens, A non-stabilizable jet of a singularity of a vector field, to appear in the Proceedings of the Symposium on Dynamical Systems in Salvador (1971). | Zbl

[19] R. Thom, Stabilité structurelle et morphogenèse, New York, Benjamin, 1972. | MR | Zbl